# SDR C2XA00IA242

- Difficulty date: August 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525653001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT FRAME NR 70 INNER FLANGE CHAFED BY CARGO LINER ATTACH FASTENERS.  MAINTENANCE CLEANED AND BLENDED THE DAMAGED AREAS IAW CONTINENTAL EXPRESS ENGINEERING CHANGE REPAIR AUTHORIZATION EC5310-01133.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
